Translator Disclaimer
November 2009 The Gordian complex with pass moves is not homogeneous with respect to Conway polynomials
Yasutaka Nakanishi, Yoshiyuki Ohyama
Hiroshima Math. J. 39(3): 443-450 (November 2009). DOI: 10.32917/hmj/1257544216

Abstract

After the works of Kauffman-Banchoff and Yamasaki, it is known that a local move called the pass move is strongly related to the Arf invariant, which is equivalent to the parity of the coefficient of the degree two term in the Conway polynomial. Our main result is the following: There exists a pair of knots such that their Conway polynomials coincide, and that the sets of Conway polynomials of knots obtained from them by a single pass move do not coincide.

Citation

Download Citation

Yasutaka Nakanishi. Yoshiyuki Ohyama. "The Gordian complex with pass moves is not homogeneous with respect to Conway polynomials." Hiroshima Math. J. 39 (3) 443 - 450, November 2009. https://doi.org/10.32917/hmj/1257544216

Information

Published: November 2009
First available in Project Euclid: 6 November 2009

zbMATH: 1205.57013
MathSciNet: MR2569012
Digital Object Identifier: 10.32917/hmj/1257544216

Subjects:
Primary: 57M25

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.39 • No. 3 • November 2009
Back to Top